# SDR 9514926627

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- Engine: Pwa JT9D7Q
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Component: 7880461
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F

## Discrepancy

DURING CLIMB, THE NR 3 ENGINE NACELLE TEMPERATURE PEAKED AND THE ENGINE FIRE WARNING ACTIVATED.  THE ENGINE WAS SHUTDOWN, THE FIRE BOTTLES WERE DISCHARGED, AND THE AIRCRAFT RETURNED TO NRT WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  THE HIGH STAGE BLEED VALVE AND CONTROLLER WERE REPLACED AND A RUNUP CONFIRMED PROPER ENGINE OPERATION.
